MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number MAJ-554
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the camera head displayed a noisy and flickering image.The issue was found during preparation for use for an ear, nose, and throat endoscopy procedure.The intended procedure was completed a different video system center and scope with no surgical delay.The concomitant devices were working as intended.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on device evaluation and on legal manufacturer's final investigation.Updated: d8, h2, h3, h4, h6, h10 the device was returned for olympus for evaluation and the user¿s request was confirmed.Based on the results of the results of the investigation, it is presumed that the video function did not function properly due to the cable disconnection and poor contact, and that "noise and flickering in the image" occurred.However, a definitive root cause could not be identified.The storage period of device history record (dhr) is 15 years.Dhr could not be verified since the device was manufactured more than 15 years ago.This issue is addressed in the instructions for use (ifu): ¿ incorrect cable connection may result in inadequate image display or no image on the video monitor olympus will continue to monitor the performance of this device.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18751208
Report Number3002808148-2024-30879
Device Sequence Number3837495
Product Code GCJ
UDI-Device Identifier04953170136931
UDI-Public04953170136931
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LMD-2110MD.; OTV-SC.; STORZ LIGHT SOURCE.; THIRD PARTY TELESCOPE.
Patient SexUnknown